# SDR NACA2025010600001

- Difficulty date: January 6, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 85,214 hours, 21,745 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER FUEL PUMP DOES NOT LOAD SHED PRIOR TO ENGINE START.  REMOVED AND REPLACED R CENTER OVERPRESSURE SWITCH IAW B767-300 AMM 28-42-01 OPS TEST NORMAL.
